# SDR J7SA6025709262010

- Difficulty date: September 26, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N256FX
- Make and model: Lear 60LEAR
- Aircraft serial: 60257
- Aircraft time: 6,875 hours, 4,768 cycles
- Engine: Pwa PW305A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 1EN18
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON GEAR SELECTOR HANDLE PLACED INTO DOWN POSITION THERE WAS NO GREEN "DOWN" LIGHT ILLUMINATED. ONLY THE RED UNSAFE LIGHT FOR THE NOSE WHEEL.  IFE DECLARED AND TOWER FLY-BY TO VERIFY NOSE GEAR EXTENSION.  AIR DIVERSION, WITH UNEVENTFUL LANDING AND TAXI. MX TROUBLESHOT THE NLG SYS AND FOUND THE RESISTANCE HIGH ON THE NOSE GEAR DOWN AND LOCK SWITCH. SWITCH REPLACED WITH NEW PART. OPS CHECK GOOD. PERFORMED SATISFACTORY TAXI CHECK.
